# SDR ASOA2014102811526

- Difficulty date: October 15, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,941 hours, 20,415 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tab
- Condition: Deteriorated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAB DETERIORATED.   REPAIRED HORIZONTAL STABILIZER PIVOT FITTING ANTI-ROTATION TABS.  REPAIRED IAW SB 670BA-55-012.
